# SDR CA140908009

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fmu
- Condition: Leaking
- Location: Fuel Dist
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS GROUNDED DUE TO HEAVY FUEL LEAK NOTICED FROM THE NR 1 DRAIN.  NO EXTERNAL FUEL LEAK WAS NOTICED FROM FMU, HEATER OR TRANSFER TUBES.  THE FMU WAS REPLACED AT CUSTOMER FACILITY.
